# SDR UALA2011061302894

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 60,932 hours, 22,452 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1420 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29R AT STA 1420.  MAJOR REPAIR.  REMOVED CORRODED STRINGER  AND FOUND OUT OF LIMITS.  FABRICATED REPLACEMENT STRINGER,  ACCOMPLISHED HFCF INSP AND FOUND CRACK FREE.  INSTALLED STRINGER AND SPLICE REPAIR IAW SRM.  TREATED & PRIMED IAW AMM MM.
